New York Journal of Mathematics
Volume 17 (2011) 437-444


Benoît Collins and Kenneth J. Dykema

A nonconvex asymptotic quantum Horn body

view    print

Published: June 27, 2011
Keywords: Quantum Horn problem, convexity, Connes embedding problem, II1 factors
Subject: 15A42, 46L10

We prove by a counterexample that asymptotic quantum Horn bodies are not convex in general.


The first author's research was supported in part by an NSERC Discovery grant, an Ontario Early Research Award and the ANR GranMa grant. The second author's research was supported in part by NSF grants DMS-0600814 and DMS-0901220

Author information

Benoît Collins:
Department of Mathematics and Statistics, University of Ottawa, 585 King Edward, Ottawa, ON K1N 6N5 Canada, and CNRS, Department of Mathematics, Lyon 1 Claude Bernard University, France

Kenneth J. Dykema:
Department of Mathematics, Texas A&M University, College Station, TX 77843-3368, USA